# SDR DALA2016031001828

- Difficulty date: March 9, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 64,174 hours, 46,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND 2 EMERGENCY LIGHTS INOPERATIVE AT THE G2 COAT CLOSET.  BOTH LIGHT ASSEMBLYS WERE REPLACED.
